# SDR SWAA2020011427313

- Difficulty date: January 14, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Fwd Cargo Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT DOOR SURROUND STRUCTURE FORWARD FRAME STA 440 INNER FLANGE HAS BROKEN NUTPLATE STRAP RBL25 / REMOVED AND INSTALLED NUTPLATE STRAP AT FWD CARGO DOOR SURROUND FWD FRAME STA 440 INNER FLANGE I-A-W SRM 51-40-02-0G-0 AND BOEING DWG 146A8200
